Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I purchased taurine and calcium d glucarate because i'm on DIM and i read around the board that either of them should be taken with DIM. I've been on DIM for almost a month now and the other day I took taurine and i had the worst breakout I've had since being on DIM, could it be the taurine breaking me out or maybe the 1% paulas choice BHA gel i've been using (i kind of doubt that its the bha because I've actually seen great results from it). I currently take 3 natures way DIM pills a day at the same time and I took one taurine 1000mg pill the same time as DIM. Today I didn't take any taurine because If thats whats breaking me out, I dont want it to get worse. Help..

Also. When I began taking DIM i took 2 pills a day and i experienced headaches but after about a week or two they went away, then when I increased my dose to 3 pills along with taurine I started getting those headaches again, I read in a topic on here that when you overload your liver with too many supplements you start to get those headaches, could I be taking too many pills?

Share this post


Link to post
Share on other sites
I purchased taurine and calcium d glucarate because i'm on DIM and i read around the board that either of them should be taken with DIM. I've been on DIM for almost a month now and the other day I took taurine and i had the worst breakout I've had since being on DIM, could it be the taurine breaking me out or maybe the 1% paulas choice BHA gel i've been using (i kind of doubt that its the bha because I've actually seen great results from it). I currently take 3 natures way DIM pills a day at the same time and I took one taurine 1000mg pill the same time as DIM. Today I didn't take any taurine because If thats whats breaking me out, I dont want it to get worse. Help..

Also. When I began taking DIM i took 2 pills a day and i experienced headaches but after about a week or two they went away, then when I increased my dose to 3 pills along with taurine I started getting those headaches again, I read in a topic on here that when you overload your liver with too many supplements you start to get those headaches, could I be taking too many pills?

You should probably take 1 DIM capsule w/ 1,000 mg of Taurine at each meal (3 times a day). Do not take all the DIM pills at one time...space it out. Seriously I think that people that are experiencing initial breakouts with DIM/Taurine are detoxing and purging. You have to keep pushing past this initial stage.

Share this post


Link to post
Share on other sites

Thanks, I'll try that out. I really didnt think it was an initial outbreak since I've been on DIM for almost a month with the same results but that could be what it is.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×